MathSciNet Relay Station
MathSciNet bibliographic data
MR828328 (87f:30072) 30D20 (30E20)
Lenard, A. A note on Liouville's theorem. Amer. Math. Monthly 93 (1986), no. 3, 200–201.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement